# SDR S01271023

- Difficulty date: August 11, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Make and model: Boeing 747209B
- Aircraft serial: 24308
- Engine: Pwa JT9D7R4G2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

B18771 NR  2 ENGINE SPOOL DOWN AT LEVEL 39000 FT N DRIFT DOWN TO 35000 FT N RESTART SUCCESSFULLY BEFORE RESTART N1 31 N N2 24.55 OIL PRESS AS NML RESTART IS 30000 FT.  C/A:1. NR  2 ENGINE CHECK IAW FIM 71-01-00 PG 8 N 209 ALL NML. 2.ENG INLET N EXHAUST CK NML. 3.FUEL SYS FILTERS CK FOUND NML. 4.ALSO FUEL TANKS SUMP DRAIN VLV DRAINED. 5.FURTHER TO TPEMMCI. TLX 110656 FURTHER CHECK REQ C/OUT.SATIS HI-POWER RUN PERFORMED.IAW MM 71-00-00 ALL PARAMETERS ARE NML ACCELERATION IS NML.LEAK CK C/OUT AFT ENG RUN ALL SATIS. 6.THIS EVENT IS STILL UNDER TROUBLE SHOOTING AND SURVEY ROOT CAUSE.
